Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Ear fullness, shakiness. Have thyroid problems, low blood sugar. Done partial thyroidectomy

I have a fullness in my ear for over a year now...forgetfulness, especially names,..and inner shakiness..not sure what is going on nor how to explain to my doctor..have had thyroid problems and low blood sugar...had a partial thyroidectomy about 10 years ago....have gone through menopause but am currently not on any estrogen...also have dealt with depression so am on Prozac 60 mls. a day...on a low dose of synthroid and a blood pressure med called Norvasc...just hate this feeling....
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
ENT Specialist 's  Response
Your ear problems may not be related to thyroid/low blood sugar/ partial thyroidectomy. There is no mention of any associated symptoms and whether the symptoms of fullness is unilateral or bilateral.
Fullness in ear is may be due to accumulated wax or any fluid behind the ear drum. Try initially with wax solvents or wax softeners avalaible in market and decongestant nasal drops.
Answered: Mon, 24 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor